# SDR DXTA2025022502478

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 7,775 hours, 5,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER 2 CHARGING CYCLES OF 30 MINUTES EACH, EMER LIGHTS TEST FAILS. EVEN WHEN EMER LIGHTS SWITCH IS ON, SEAT 10 LIGHTS, MAIN ENTRY DOOR LIGHTS DO NOT ILLUMINATE. G SWITCH VERIFIED RESET AT THE BEGINNING OF CHARGING CYCLE1. PERFORMED T HE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM PER AMM 35-50-00 AND T HE EMERGENCY LIGHTS OPERATED NORMALLY WITH NO DISCREPANCIES NOTED. AFTER SPEAKING WITH TEAM 700 THEY ADVISED THE EMERGENCY LIGHTS SHOULD NOT COME ON WITH THE BATTERIES DISCONNECTED AND EMERGENCY LIGHT SWITCH PLACED INTO THE ARM POSIT ION. PER TEAM 700'S RECOMMENDATION WE PERFORMED THE OPERATIONAL CHECK ONCE WITH BATTERIES ONLY, AND AGAIN WITH EXTERNAL DC POWER ONLY, BOTH CHECKS YIELDED THE SAME CORRECT RESULTS PER THE AMM, NO DISCREPANCIES ARE NOTED AT THIS TIME.
